# SDR SWAA2020033022207

- Difficulty date: March 5, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD WEB HAS AREAS OF CORROSION BETWEEN BS792 TO BS847 RBL27 WL158 / CORROSION ON ACB SUBTHRESHOLD WEB FOUND TO BE OUT LIMITS PER SRM 53-60-15-1A-1. REMOVED AND REPLACED SUBTHRESHOLD BS 792-847 RBL 27 WL 158 PER SRM 51-40-02-0G-0. SRM 51-40-05-0G-0. DWG 146A8120; DWG 146A8340.
